On sufficient conditions for the technical stability of controlled processes with lumped parameters
Abstract
On the basis of the theory of differential inequalities and Lagrange multipliers, we develop a method for the investigation of conditions for the technical stability of continuously controlled processes with lumped parameters.Downloads
Published
25.10.1998
Issue
Section
Research articles
How to Cite
Matviichuk, K. S. “On Sufficient Conditions for the Technical Stability of Controlled Processes With Lumped Parameters”. Ukrains’kyi Matematychnyi Zhurnal, vol. 50, no. 10, Oct. 1998, pp. 1352–1358, https://umj.imath.kiev.ua/index.php/umj/article/view/4821.